Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on the sequences of exhaustive measures and uniform boundedness of measures


Author: Surjit Singh Khurana
Journal: Proc. Amer. Math. Soc. 73 (1979), 207-208
MSC: Primary 28A60
MathSciNet review: 516465
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nikodym-type theorems and uniform boundedness theorems for measures on Boolean algebra with interpolation property are derived from corresponding results for $ \sigma $-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A60

Retrieve articles in all journals with MSC: 28A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0516465-X
Article copyright: © Copyright 1979 American Mathematical Society